Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
noah

rytary and sleep

Recommended Posts

I take a combo of rytary and IR sinemet.  It seems to work pretty well during the day.  I am having an issue with early evening. I am off pretty much every evening. I was taking 1 Sinemet CR , 2 immediate sinemet(5-530).  I have found that this only lasts until 730 sometimes earlier.  I then will take 2 IR @ 8 (this doesnt seem to kick in at all and when it does it doesnt last very long.  My MD suggested replacing the sinemt CR with a rytary. I did that and have found that it keeps me awake.  I am still trying to find the right balance of the trazadone i am taking to sleep, so adding the rytary has just made it worse. I had tried rytary @ this time before and had the same issue( the doc said that since I am taking trazadone it shouldnt be a problem, well it is)

1.  Is there any way to settle down the early evening using the immediate release sinemet?

2.  I know we had talked about the trazadone.  My challenge is that 25 is not enough and 50 is too much(feeling groggy the next day )

I had gone on vacation and i didnt want to change anything.  I felt I needed  t try something so I have been taking 3/4 of a pill . I actually think it was helping a little but then i added back the rytary and now i feel like the trazadone isnt working at all 

Any thoughts about to settle down the early evening?

I think the sleep would be better if i wasnt so off in the evening

 

Thanks for all your help1

Share this post


Link to post
Share on other sites

Noah,

I would probably try to take a regular Sinemet at 7:00pm, since you seem to be going off almost every day at about 7:30pm. Maybe just one tablet. Make sure you keep a journal then you can see the patterns and adjust accordingly. Also, as far as using Rytary, Sinemet CR, and regular Sinemet, I would probably try to stick with either the Sinemet and Sinemet CR and no Rytary or just Rytary and no Sinemet or Sinemet CR. I have found that it is very tough to use both at the same time and get consistent results. That has been my experience and the experience that I have heard from many patients. This is probably the best way to settle down the early evening.

As far as the Trazadone goes. I would have the Dr, write for Trazadone 25mg, take 1 to 2 tablets at bedtime. This way you can cut 1 tablet in half, so then you can take 1 & 1/2 tablets at bedtime. This just may do the trick.

I hope this helps and please keep me posted.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×